Rigidly rotating strange quark stars


Yilmaz I., Baysal H.

INTERNATIONAL JOURNAL OF MODERN PHYSICS D, vol.14, pp.697-705, 2005 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14
  • Publication Date: 2005
  • Doi Number: 10.1142/s0218271805006158
  • Journal Name: INTERNATIONAL JOURNAL OF MODERN PHYSICS D
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.697-705

Abstract

In this article, we study rotating strange quark stars in the context of general relativity. For this purpose we consider perfect fluid model composed of strange quark matter with electromagnetic field in the Godel Universe which has rigid rotation. We solve Einstein's field equations by using equation of state for strange quark matter. Also, we discuss the features of obtained solutions.